# SDR SOKF20170203001

- Difficulty date: January 31, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N603AV
- Make and model: Airbus A321-231
- Aircraft serial: 6002
- Aircraft time: 10,264 hours, 3,838 cycles
- Engine: Iae V2533A5
- Engine time: 10,264 hours, 3,838 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT RETURN TO DEPARTURE DUE TO A WARNING MESSAGE FOR THE LANDING GEAR DOORS NOT CLOSED,  IAW TSM 32-31-00-810-862A PERFORMED DVI OF NLG IAW AMM 32-21-00-200-005, CHECKED OK, PERFORMED INSPECTION OF THE NLG PROXIMITY SENSOR AND TARGET CLEARANCES IAW AMM 32-31-73-200-002, CHECKED OK, PERFORMED VISUAL CHECK OF THE NLG DOWNLOCK SPRINGS AND ATTACHMENTSAS IAW AMM 32-30-00-200-002, CHECKED OK. PERFORMED INSPECTION & CHECK OF THE CLEARANCE OF THE NLG HINGE BEARING IAW AMM 32-21-00-200-004, CHECKED OK, PERFORMED DETAILED INSPECTION OF THE NLG GEAR UPLOCK AND DOOR UPLOCK UNITS AND ROLLERS IAW AMM 32-31-00-200-001.  PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE NOSE LANDING GEAR IAW AMM 32-31-00-720-003, TESTED OK IAW TSM 05-50-00-810-802-A, AND AMM 05-51-11-200-004.  PEFORMED CHECK OF PARAMETRES REPORTED BY PILOT GW 77400. NO EXCEDENCE. THE AIRCRAFT RETURN TO NORMAL OPERATION.
